# SDR SWAA2024070207414

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8880G
- Make and model: Boeing 737-8
- Aircraft serial: 42680
- Aircraft time: 3,586 hours, 1,993 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON L/H ELEVATOR TAB TRAILING EDGE AT 11.5 TO 15 FROM I/B EDGE MEASURING 2.7 LONG AND .10 WIDE. 1.5 AWAY FROM OTHER DAMAGE UNDER TTG8Q00UA17G. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 55-20-01-1A-3<[01] MEASUREMENTS CERTIFIED;[02] C/W EA24-127-01787;[03] C/W
